# SDR 20000714SH020

- Difficulty date: June 14, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N891SA
- Make and model: Snias AS350B
- Aircraft serial: 2201
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 123668P
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END WORN TO LIMITS.  REPLACED TWO EACH.  (X)
